# SDR SWIA202056326

- Difficulty date: December 23, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE CRACKED AT FS 621.00 TO FS 625.00 RBL 45 STRGR 14 WL 97.5 (C-CHECK) RO 2/17/2021.  TECH REPLACED OBLIQUE ANGLE AT RBL 45 BETWEEN FS 621.00-FS 625.00 IAW CRJ 200 SRM 51-40-11, 51-25-00 AND 51-42-21.
